MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Infinity ACS Workstation CC; Ventilators, Intensive Care

Drägerwerk AG & Co. KGaA Infinity ACS Workstation CC; Ventilators, Intensive Care
Model Number 8416000
Medical Device Problem Codes Inaccurate Flow Rate (1249); Gas Output Problem (1266); Failure to Deliver (2338); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device made loud clicking noises during use.Values were not displayed on the screen.It was reported that device turned on and off and the patient was not ventilated.The device was eventually replaced.No health consequences for the patient were reported.
 
Additional Manufacturer Narrative
The investigation was based on the provided log file of the affected device.Based on the log file analysis, the reported device restart and stop of ventilation could not be confirmed.The device posted several alarm messages, e.G., ¿airway pressure high,¿ ¿pressure limited,¿ ¿disconnection?,¿ ¿mv low,¿ and ¿breathing hose kinked.¿ additionally, the message ¿fluid in expiratory valve or pressure measurement failure¿ was raised by the device.The alarm messages indicated an application-related problem, e.G., obstruction or fluid in the expiratory valve and the breathing hose.The log file analysis further revealed that the device performed several pressure releases to protect the patient from too high airway pressure.Also, according to the log file, the anti-air-shower feature was enabled by the user via the system settings.As a result, the flow was automatically reduced due to the detected disconnection.The log file analysis found no indication of a device malfunction.As a safety feature of the system, the safety software analyzes and verifies proper function of the device.If the safety software detects a deviation concerning the pressure measurement, audible and visual alarms would be posted to inform the user about the problem.In case of high airway pressure, a pressure release would be performed to protect the patient.If the anti-air-shower function is enabled by the user and a disconnection is detected during ventilation, the flow will be reduced until reconnection is detected.Simultaneously, the ¿disconnection?¿ alarm is displayed.During disconnection, no ventilation curves are displayed.The ¿anti-air-shower¿ function is described in the instructions for use.The device reacted as specified.Based on the investigation results, this case is assessed to be no longer reportable, as neither a death nor a serious deterioration in the patient¿s state of health occurred, and this is not expected in the event of recurrence, as there was no device malfunction.

Brand Name
Infinity ACS Workstation CC
Common Device Name
Ventilators, Intensive Care
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key25824509
Report Number9611500-2026-00370
Device Sequence Number10416967
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)190227(93)8416400-20
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown